# SDR DALA2024031203229

- Difficulty date: March 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 57,452 hours, 29,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 FWD CARGO DOOR FLOOR BOARD DAMAGED 2FT X 3 FT. CORRECTIVE ACTION: REMOVED & REPLACED FWD CARGO FLOOR PANEL REF A321 AMM 53-25. OK FOR SVC. (5576686)
